Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Perverse curves and mirror symmetry

Author: Helge Ruddat
Journal: J. Algebraic Geom. 26 (2017), 17-42
Published electronically: June 7, 2016
Full-text PDF

Abstract | References | Additional Information

Abstract: This work establishes a subtle connection between mirror symmetry for Calabi-Yau threefolds and that of curves of higher genus. The linking structure is what we call a perverse curve. We show how to obtain such from Calabi-Yau threefolds in the Batyrev mirror construction and prove that their Hodge diamonds are related by the mirror duality.

References [Enhancements On Off] (What's this?)

Additional Information

Helge Ruddat
Affiliation: JGU Mainz, Institut für Mathematik, Staudingerweg 9, 55099 Mainz, Germany

Received by editor(s): September 20, 2013
Received by editor(s) in revised form: April 26, 2014, and May 12, 2014
Published electronically: June 7, 2016
Article copyright: © Copyright 2016 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website